MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM L; KNEE TIBIAL INSERT
Catalog Number 02.12.0313FL
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 31-july-2019: lot 180391: (b)(4) items manufactured and released on 17-may-2018.Expiration date: 2023-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
During the primary knee surgery, and while the surgeon was attempting to tighten the poly insert with the torque limiting screw driver, it was observed that the screw that came with the 3x13 poly would not tighten.A 3x12 poly was opened to use the screw to complete the case.There was a 2-minute delay in the case and the surgery was completed successfully.
 
Additional Manufacturer Narrative
On the (b)(6) the sales representative reported that the devices are no longer available.
 
Event or Problem Description

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8925183
Report Number3005180920-2019-00704
Device Sequence Number2128353
Product Code JWH
UDI-Device Identifier07630030862571
UDI-Public07630030862571
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Catalogue Number02.12.0313FL
Device Lot Number180391
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;